MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-4511
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Serial item number and full description ((b)(6)) 200-07-35 - advanced patella 35mm 3 peg implant.((b)(6)) 02-022-45-4545 - truliant tib fit tray cem sz4.5f/4.5t.((b)(6)) 02-022-51-4511 - truliant tib imp crc insert sz 4.5, 11mm.((b)(6)) 02-020-13-0245 - truliant cr cem fem cr cem left sz 4.5.The product associated with the reported event is within the scope of recall z-0023-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case - usa (mdl: 3044) (ngg) (mmh) related case: (b)(4).It was reported that approximately 2 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, suffered from pain, swelling, and decreased range of motion.The implantation of the exactech device and subsequent revisions have caused personal injuries, severe pain and suffering, mental anguish, emotional distress, fear, loss of enjoyment of life, medical expenses, and financial losses, and he will sustain future damages including but not limited to cost of medical care, rehabilitation, mental and emotional distress, and pain and suffering.Accordingly, plaintiff is seeking compensatory and special damages, including attorneys' fees and costs, and all other available remedies under the law.No further issues or complications were reported.No additional information is available.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20000950
Report Number1038671-2024-02923
Device Sequence Number14671916
Product Code JWH
UDI-Device Identifier10885862307828
UDI-Public10885862307828
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Catalogue Number02-022-51-4511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date10/18/2024
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown